# SDR USAA002135

- Difficulty date: December 13, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 21,156 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED 4 INCHES BY 4 INCHES, FORWARD END OF LBL 24 SEAT TRACK BS 378.  CORROSION LEVEL 1 C53-221-03.  REMOVED AND REPLACED SEAT TRACK PER SRM 51-10-00.  (M)
